# SDR AALA202507298011

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 34,718 hours, 11,547 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND EMERGENCY EXIT DOOR 834 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE IS LOW. SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
